# SDR CHQA200900074

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 18,807 hours, 17,531 cycles
- Engine: Allsn AE3007A
- Engine time: 23,464 hours, 17,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18161
- Condition: Faulty
- Location: Emergency Lights
- Part time: 14,062 hours, 12,780 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT OVER-WING EMERGENCY LIGHTS WERE FOUND INOP WHEN TESTED.  MAINTENANCE CHANGED THE NR 4 EMERGENCY LIGHT BATTERY AND THE SYSTEM OPS CHECKED GOOD.
